# SDR DCGA2010F00115

- Difficulty date: May 24, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N842LA
- Make and model: Doug MD500E
- Aircraft serial: 0020E
- Aircraft time: 15,436 hours, 2,428 cycles
- Engine: Allsn 250C20B
- Engine time: 15,454 hours, 2,428 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 6887190
- Condition: Making Metal
- Part time: 15,454 hours, 2,428 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT EXPERIENCED AN ENGINE CHIP LIGHT DURING FLIGHT AND PERFORMED AN UNSCHEDULED LANDING AT AIRPORT. THE AIRCRAFT WAS TRANSPORTED BY TRUCK TO ITS HOME BASE. THE ENGINE ASSEMBLY WAS REMOVED FROM AIRCRAFT FOR INSPECTION BY ROLLS ROYCE TECHNICIAN.
